# SDR USAA000095

- Difficulty date: January 20, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 43,228 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - STATION 160 A/C CENTERLINE RIGHT FLOOR SUPPORT HAS 2 INCH BY 36 INCH CORROSION.  LEVEL 1.  MANUFACTURE NEW SUPPORT AND INSTALLED.  (M)
